I am having erection problems of late and concerned omeprazole may be cause
19 Jun 2011
Impotence has been reported as a side effect of omeprazole. Talk with your doctor. He/she may decide to try a different medicine or reduce your dose.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
there was erection and the penis was hard then it softened
8 answers • 12 Oct 2010
I'm a 32-year old man, I have erection but can't hold that too long to insert. I visited a doctor and he suggested me to use viagra for a ...
2 answers • 17 Jun 2011
I have noticed a lessening of sexual desire and a notable smaller discharge of sperm as well as trouble getting and maintaining a rigid erection.
1 answer • 10 Aug 2012
He has been having problems with erections. He has tried taking Viagra and that didnt even help. He stopped taking this medication because he wants ...
3 answers • 22 Dec 2013
Ive been dealing with a foley catheter. When i remove it for sex my penis isnt the same as far as hardness and length. What can i do to gain it back? ...
2 answers • 14 Jan 2014